Thread: Acne relative to dose
07-18-2004, 12:33 PM #1
Acne relative to dose
Does anyone know if a lack of acne or failure break out on your back, arms and sholders while on a cycle using Test or Deca could be an indication that your dose is to low?
07-18-2004, 03:20 PM #2
It may not be that the dose is too low. Could be more of a problem of stable blood levels. So spreading injections out too far or tapering doses could flare up acne. Low doses shouldnt be a prob since genuine HRT is comprised of low doses (about 100mg test a week). Just my .02
07-18-2004, 03:28 PM #3
I'm having this problem also.
07-18-2004, 05:04 PM #4Originally Posted by Eddie8
07-18-2004, 05:06 PM #5Originally Posted by Eddie8
07-18-2004, 05:07 PM #6Originally Posted by asymmetrical1
07-18-2004, 05:09 PM #7Originally Posted by Da Bull
07-18-2004, 06:50 PM #8Originally Posted by AandF6969
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)